# SDR AALA20161020006

- Difficulty date: October 17, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 62,525 hours, 7,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Sheared
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EXIT SIGN ATTACH PINS SHEARED ABOVE SEAT 24J.  REMOVED AND REPLACED PINS IAW AMM 25-24-51.
